# SDR WRLA20100810431

- Difficulty date: August 10, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 94,558 hours, 20,173 cycles
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5WD230100201
- Part serial: 201524
- Condition: Deployed
- Location: L 1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR SLIDE WAS FOUND TO BE PARTIALLY DEPLOYED WHILE STILL ATTACHED TO THE DOOR.  THE GIRT BAR WAS NOT ENGAGED.  THE DOOR ASSIST BOTTLE WAS FULL.  THE SLIDE/RAFT BOTTLE WAS FULLY DISCHARGED.  THE SLIDE SHROUD WAS DAMAGED.  NO EVIDENCE OF DAMAGE TO THE DOOR STRUCTURE OR THE DOOR OPENING STRUCTURE OF THE AIRCRAFT WAS FOUND.
